# SDR DL72S992388

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND O/B RIB CRACKED ON NR 7 L/E SLAT AT ACTUATOR FITTING.  REMOVED FASTENER AND DOUBLER, FABBED NEW DOUBLER PER MM 57-54-0 FIG 804, AND INSTALLED.
